MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX EXTENSION SET HI-FLOW STOPCOCKS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX EXTENSION SET HI-FLOW STOPCOCKS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX413SL
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: b3: date of event, d4: lot number, expiration date, g5: 510k, and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a crack and breakage noted at the male end of the tubing.Patient involvement is unknown.Adverse effects have not been reported.
 
Additional Manufacturer Narrative
Device evaluation: one device was returned for investigation.Visual inspection observed that the tip of slide swivel was broken.Under a microscope found a deformation in the broken section of the tip.The complaint was confirmed.The root cause was related to mishandling of the product.No lot number was reported therefor a device history report (dhr) review could not be performed.This issue will continue to be monitored and further actions taken accordingly.

Brand Name
MEDEX EXTENSION SET HI-FLOW STOPCOCKS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17307686
Report Number3012307300-2023-07140
Device Sequence Number7213551
Product Code FPA
UDI-Device Identifier10351688507822
UDI-Public10351688507822
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX413SL
Device Catalogue NumberMX413SL
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer08/03/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown